# SDR DALA2021120707552

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 80,117 hours, 10,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 FOUND EVIDENCE OF LIGHTING STRIKE AT LOCATION STRINGER 24 FRAME 12. CORRECTIVE ACTION: PERFORMED TEMPORARY REPAIR PER SRM 53-11. SURFACE PROTECTION APPLIED PER SRM 51-75-12. (2039269)
